I saw my ex yesterday. He is still telling me to please stay as I wrote n my previous post. My question is: His pupils were pinpoint and his eyes kinda glassy. We met at a park and we are here in Florida with tons of sunlight. He acted normal and usually that is always the case so I wonder is it possible to act normal and have taken painkillers?
How long will the pupils last pinpoint after taking painkillers? I know suboxone will constrict pupils as well but how to tell the difference if he acts NORMAL?
"For some drugs and some addicts, the signs of intoxication are very obvious; this is not always the case with opiates . . . . Because an opiate addict's body eventually develops a tolerance to the effects of opiates, someone who is abusing this class of drug may not appear obviously intoxicated."
Article goes on to say that the top three signs of opiate abuse are: 1) pinpoint pupils; 2) nodding; and 3) withdrawal.
see, on the www, edrugrehab.com/3-signs-of-opiate-abuse.html
Pinpoint pupils can also be a symptom of withdrawal.... I know while detoxingy friend told me thatine were like that. Or he's still using ... Not much help I know.... Sorry.... But sometimes what we want to believe and what we do believe directly contradict each other. Be aware of all the signs by first decide if this is something worth fighting for and if and when u commit to that then lay out some ground rules of what's acceptable and whats not.
It is pretty obvious that he is still using if his eyes are pinned and glossy. When someone is wding and no longer using opiates are they leave the body the pupils will get huge and dilated. This is very common with detoxifying from opiates. Suboxone can cause pinned pupols but not as bad and not as common as regular opiates. The fact that he is using suboxone illegally and not under a doctors care or getting therapy or aftercare = disaster. He will not get sober doing it this way. I tried for years to do this and it doesnt work. He needs to take his recovery serious and get some help. Suboxone is only going to prolong the wd and will only hurt him in the long run. You need to worry about yourself and let him go.
Copyright 1994-2016 MedHelp International. All rights reserved.
MedHelp is a division of Aptus Health.
This site complies with the HONcode standard for trustworthy health information.
The Content on this Site is presented in a summary fashion, and is intended to be used for educational and entertainment purposes only. It is not intended to be and should not be interpreted as medical advice or a diagnosis of any health or fitness problem, condition or disease; or a recommendation for a specific test, doctor, care provider, procedure, treatment plan, product, or course of action. Med Help International, Inc. is not a medical or healthcare provider and your use of this Site does not create a doctor / patient relationship. We disclaim all responsibility for the professional qualifications and licensing of, and services provided by, any physician or other health providers posting on or otherwise referred to on this Site and/or any Third Party Site. Never disregard the medical advice of your physician or health professional, or delay in seeking such advice, because of something you read on this Site. We offer this Site AS IS and without any warranties. By using this Site you agree to the following Terms and Conditions. If you think you may have a medical emergency, call your physician or 911 immediately.